# SDR MALA030520

- Difficulty date: November 20, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 30,590 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK INSPECTION. CABIN AFT LT AISLE SEAT TRACK AT STA 575 TO STA 686 HAS GOUGES.  MAINTENANCE RECEIVED NEW SECTION OF SEAT TRACK, CUT, TRIMMED, ALODINED AND PRIMED, INSTALLED NEW SECTION OF SEAT TRACK IAW MESABA EO NR A53060 DATED 11/3/03.  A/C RELEASE DATE 12/2/03.  REFER 409 NR 1206073 FOR FURTHER DETAIL.
